MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor

BOSTON SCIENTIFIC CORPORATION LUX-Dx? Insertable Cardiac Monitor
Model Number M301
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted as it no longer worked.No new icm was implanted.No additional adverse patient effects were reported.Additional information indicated that the insertable cardiac monitor (icm) reach end of service (eos) status after 3 years of being implanted.It was explanted months later.The icm has not been returned.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Field g4 premarket 510k, from section g all manufacturers, contains both documents (b)(4) and (b)(4) whose character limit prevented both entries from the field.This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Product record reviews did not identify a product quality issue.Analysis of available information did not identify a specific complaint cause.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.
 
Additional Manufacturer Narrative
Field g4 premarket/510k, from section g all manufacturers, contains both documents (b)(4) and (b)(4) whose character limit prevented both entries from the field.
 
Event or Problem Description
It was reported that this insertable cardiac monitor (icm) was explanted as it no longer worked.No new icm was implanted.No additional adverse patient effects were reported.

Brand Name
LUX-Dx? Insertable Cardiac Monitor
Common Device Name
Insertable Cardiac Monitor
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50255919
Report Number2124215-2026-43731
Device Sequence Number15957636
Product Code MXD
UDI-Device Identifier00802526607103
UDI-Public(01)00802526607103(17)230727
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K193473
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/26/2023
Device Model NumberM301
Device Catalogue NumberM301
Device Lot Number147066
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date09/04/2026
Date Device Manufactured02/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexUnknown